# SDR FDEA202101110050

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 50,724 hours, 17,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N407513
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 10 SLAT LOWER COVE PANEL HAS EVIDENCE OF CRACK ON INBOARD SIDE OF OUTBOARD MAIN TRACK.  REPAIRED RT WING NR 10 SLAT LOWER COVE PANEL ON INBOARD SIDE OF OUTBOARD MAIN TRACK, IAW B757 SRM 57-43-01-2R REP 4.
